Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a mother concerning her 15 year old daughter who has had a liver transplant. There were multiple concomitant medications but none were specified. On 31-DEC-2007 the patient was vaccinated with her first dose of Gardasil. The mother reported that her daughter fainted within 10 minutes after receiving the vaccination. She passed out for about 1 minute after hitting her head. She was seen in the emergency room and required 7 staples in her head to close the wound she received. A CT of the head and neck was performed, as well as X-rays. No results were reported. Her head injury was considered to be immediately life-threatening and disabling. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166